# SDR DALA2022070804773

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,168 hours, 17,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 DURING SVC CHECK FOUND EMERGENCY LIGHTS INOP AT ROWS 21AB-30AB AND 21GF-31GF, CORRECTIVE ACTION: R/R BATT CHARGER M9009 NO HELP. R/R BATT NO HELP. FOUND DAMAGED WIRE AT SEAT 21AB. ALL LIGHTS NOW CK GOOD. WORK DONE PER B767 AMM 33-51 AND SWPM CH. 20. (8684986)
